What causes fluctuating temperatures and lack of appetite?
User rating for this question
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: What medications is she on? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this fluctuating temperatures that your daughter has.I will like to have an idea of the temperatures. This can easily be taken with a thermometer. What drugs is she taking right now? I will also like to have an idea of the various drugs she has been taking! Do you think she could have tried any illegal drugs? Please, help provide these information so that I can put all in context and provide a more rounded and well thought opinion. Would be right here waiting to address this as soon I get some more information to me. Thanks and waiting! Dr. Ditah, MD.
Follow-up: What causes fluctuating temperatures and lack of appetite? 11 minutes later
She does not smoke, drink alcohol or do illegal drugs. She takes 5mg Cipralex, 80mg Vyvanse and 300 mg Wellbutrin that are prescribed by a psychiatrist. I have not taken her temperature yet but she is hot to the touch and then she says she has the chills and cannot warm up even with two down blankets. I forgot to tell you that she is saying it is difficult to breathe.
Answered by Dr. Chobufo Ditah 39 minutes later
Brief Answer: This could be a lung infection! Detailed Answer: Hi and thanks for these details. Considering all the information you have provided, this could be due to a lung infections. Difficulties breathing and chills often suggest a pneumonia. It would be nice to take her to the hospital for a complete examination and treatment. She would need the lungs completely examined and maybe get a Chest Xray if the findings are not conclusive. Depending on the conclusion, a treatment plan would be established and followed to treat her for this condition. I wish her a speedy recovery. I wish you well as well. Thanks for using these services and feel free to ask for more help. Dr. Ditah, MD.